MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,INSTANT,HEAVY-WEIGHT,6X10

MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,INSTANT,HEAVY-WEIGHT,6X10
Catalog Number MDS138000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported, "when ice pack folded to activate, product leaked out from the end/busted open.".
 
Additional Manufacturer Narrative
Customer reported, "when ice pack folded to activate, product leaked out from the end/busted open." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
PACK,COLD,INSTANT,HEAVY-WEIGHT,6X10
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25089751
Report Number1417592-2026-00941
Device Sequence Number5031446
Product Code IMD
UDI-Device Identifier10080196158522
UDI-Public10080196158522
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS138000
Device Lot Number04325010001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown